I've been on birth control pills for a month and five days. The first month I had diarrhea, twice, once each day but they were both ten hours after I took the pill. I think it might have been a side effect. But that was like two weeks into the first pack. I had diarrhea on thursday nine hours after taking my pill. This month it was a one time thing. All the times I had it, it wasn't severe, it was basically just one loose bowel movement. But on Friday, I had sex and the condom broke. This is the first time I have sex "without a condom." I'm very nervous I might get pregnant. I got the pill in case the condoms failed. Would the one loose bowel movement nine hours after taking my pill have cause the birth control pills to be less effective? (& sorry for all the extra info I doubt the two times I had it last month even matter, I got my period & took more the seven days of active pills passed after I had it last month. I'm just concerned about thursday.) Is Plan B necessary?
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.